Pains.......

Hello All

I am fairly new but have posted a couple of times and recevied great responses which have really helped. I apologise in advance that I have yet another question.

I am still waiting for AF after having a withdrawel bleed after coming off Yasmin. However, I have so much bloating and pains in my left hand side of my tummy. Has anyone had this or any idea what it could be.

Thanks again for making me so welcome.

Trixy09 :\)

Posts

  • Hi hun

    how long is it since you came of yasmin? I was on yasmin and I tend to get cramping and bloating around AF and OV.

    xxx
  • Hi Cass, thank you for your reply. I came off round about the 9th December. I was on it for about 2 years (don't know if that makes a difference - he he).

    What do you do to stop the bloating?

    V image
  • Hi Trixy09, I think you might be ovulating - have you checked using an ov test?

    I get bloating and cramping what you describe on both sides and it is ovulation for me. For the bloating, I cant suggest anything really, I just let it work its way out of my system xx
  • thanks Mrslolly, I haven't used any no as I didn't think I would ov until after I'd had a real period. Would I get any other symtoms? Maybe I should get some ov tests off ebay.

    Thank you for your reply. xx

    V :0)
Sign In or Register to comment.